# SDR UPS96221438

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Door
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  NR 3 ENGINE TR LOWER DOOR CRACK 2.5 INCHES LONG LOCATED FWD RT SIDE IN A FORE/AFT DIRECTION.  REPAIRED PER DEE HOWARD SRM SUPPLEMENT 78-30-01.
